6 doctors weighed in:

Do armpits inadvertently smell after usage of psychiatric medications and their side effects causing bacteria to form?

6 doctors weighed in
Dr. James Eyerman
Psychiatry
5 doctors agree

In brief: Side effects vary

Ssri antidepressants and some major tranquilizers with serotonin effects may cause increased sweating, especially night sweats.
So one's axillary regions may be wetter.

In brief: Side effects vary

Ssri antidepressants and some major tranquilizers with serotonin effects may cause increased sweating, especially night sweats.
So one's axillary regions may be wetter.
Dr. James Eyerman
Dr. James Eyerman
Thank
2 comments
Dr. Mara Fiorentino
The sweating produced by SSRI is sometimes profuse, but not necessarily more odorous than regular sweating.
Dr. Mara Fiorentino
Definitely there is not relationship between psychiatric medications and bacteria growth (or at least that we know until now)
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
13 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors